Volume 47, Number 4
Previous Issue Next Issue

Tian Ma & Shouhong Wang

10.4208/jms.v47n4.14.01

J. Math. Study, 47 (2014), pp. 305-378.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1392 6046 Abstract

Zheng Zhou & Xin Si

10.4208/jms.v47n4.14.02

J. Math. Study, 47 (2014), pp. 379-387.

Preview Full PDF 581 5337 Abstract

Qing-Bo Cai

10.4208/jms.v47n4.14.03

J. Math. Study, 47 (2014), pp. 388-395.

Preview Full PDF 582 5460 Abstract

Hui Zhang

10.4208/jms.v47n4.14.04

J. Math. Study, 47 (2014), pp. 396-402.

Preview Full PDF 597 5364 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard